MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER
Catalog Number M00313010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be confirmed, and it cannot be determined if the device met specification, as the device was not returned.Additional information did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.The device was not returned, and a review of all available information fails to indicate an assignable cause for the reported event, therefore an assignable cause of undeterminable will be assigned to the reported event.
 
Event or Problem Description
It was reported during an acute thrombectomy case, the tip of the subject guidewire was fractured so the operator had to take the fractured part out with a balloon.The procedure was completed successfully with another device.Surgical delay of 60 minutes was observed.No further information available.

Brand Name
SYNCHRO-14 STRAIGHT 200-35CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21178724
Report Number3012931345-2025-00021
Device Sequence Number12896166
Product Code DQX
UDI-Device Identifier07613252186922
UDI-Public(01)07613252186922(17)260101(10)0000603625
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberM00313010
Device Lot Number0000603625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient RaceAsian